# SDR JR2R20220312743

- Difficulty date: March 12, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 13,218 hours, 7,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 17003263001
- Condition: Cracked
- Location: Zone 100
- Part time: 13,218 hours, 7,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL FAIRING SUPPORT IS CRACKED AT FR52
